# SDR G1IA2024091005068

- Difficulty date: September 5, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N60VP
- Make and model: Beech C90A
- Aircraft serial: LJ1516
- Aircraft time: 7,679 hours, 10,339 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 1003840725
- Part serial: 3583
- Condition: Defective
- Location: Air Con Drive
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER DRIVE MOTOR PUTTING OFF SMOKE AFTER LANDING AND FOUND TO BE UNSERVICEABLE.
